MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE PATCH, 2CH

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE PATCH, 2CH
Lot Number P201525
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Erythema (1840); Hypersensitivity/Allergic reaction (1907); Local Reaction (2035); Skin Inflammation/ Irritation (4545)
Date of Event 12/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was using the universal patch (p201525) during the skin irritation.There was a skin prep routine and patient did not report having skin sensitivity.Patient was advised to contact practice before reapplying device and or continuing service.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.
 
Event or Problem Description
The patient experienced an anaphylactic reaction from wearing the patch and received medical treatment in the emergency room.Patient services support (pss) performed multiple attempts to obtain additional information.However, no further details have been received regarding the incident.

Brand Name
UNIVERSAL ELECTRODE PATCH, 2CH
Common Device Name
UNIVERSAL ELECTRODE PATCH, 2CH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6124263781
MDR Report Key16134077
Report Number2133409-2023-00001
Device Sequence Number15362579
Product Code DSI
UDI-Device IdentifierB146PE21
UDI-PublicB146PE21
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot NumberP201525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale